# SDR DALA2025030901795

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 7,257 hours, 3,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8313, RH OWEED SLIDE, PER AMDS 2561-9102, 4. C. (6) SLIDER BLOCK GAP IS OUT OF TOLERANCE. CORRECTIVE ACTION: ADJUSTED SLIDE CABLE PER A220 AMP. (LP 0847686)
